# SDR HDNA201660823008

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N535LL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0817
- Aircraft time: 4,783 hours
- Engine: Pwa PW206B2
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Thermal Bypass
- Part number: L792M2002102
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A, B

## Discrepancy

THERMAL BYPASS VALVE FAILED IN CLOSED POSITION NOT ALLOWING OIL TO OIL COOLER.
